# SDR TRBA2009089

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 27,626 hours, 26,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST 6 LIGHTS ON THE FLOOR EMERGENCY LIGHTS STAYS ON IN FLIGHT. PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYS AND CANNOT DUPLICATE DISCREPANCY AT THIS TIME IAW JIC NR 33-50-00-OPT-10000.
